# SDR R61A2020060200505

- Difficulty date: March 15, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 33,094 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010063003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED 3 EA LOWER ANGLES AND 7 EA CRACK RECEPTACLE AND PANEL 1431DL.  REMOVED CORROSION ON 3 EA LOWER ANGLES ON PANEL 1431DL BY BLENDING.  MAX MATERIAL LOSS ON EACH ANGLE MEASURES .007", .010", .010".  ALL ANGLES FOUND TO BE OUT OF LIMITS IAW SMB SRM 51-75-16.  R & R 3 EA LOWER ANGLES, PANEL 1431DL IAW SRM 51-40-08, 51-40-02 PN 170-10063-003, 170-10064-001 AND 170-10065-001.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
